MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM 4.0 CABLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM 4.0 CABLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CPB2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, when nim vital was launched, it was the latest version of 1.7.5, but the software was asked to be updated in wired mode, so the device could not be used.When it was used wirelessly, it became possible to use.It was switched to wireless mode, restarted several times, then it recovered.There was no patient impact.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found that, no fault found with the cable.H6: the previously applied codes fdm b17, fdr c20 and fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM 4.0 CABLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22168967
Report Number1045254-2025-01487
Device Sequence Number9199715
Product Code GWF
UDI-Device Identifier00763000003036
UDI-Public(01)00763000003036(11)230216(10)L12212001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CPB2
Device Catalogue NumberNIM4CPB2
Device Lot NumberL12212001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown